Diabetes is hard to manage. You can get a comprehensive understanding of the disease here and get the information about the latest treatments and get professional advices. read more

Micro-Chinese Medicine Osmotherapy is a brand-new therapy based on traditional Chinese herbal medicines dating back thousands of years ago. It combines the essences of herbal medicines read more

Hormonal therapy is commonly used to treat Kidney Disease in clinic. It refers to use one or more than one hormone medicines to suppress the over-reactive immune reaction read more

Patients are suggested to treat kidney disease first before they get pregnant read more

If you are diagnosed with Kidney Disease, you should talk to your doctor about starting an exercise read more

Foods and Drinks play an important role in Kidney Disease patients read more

Kidney Disease News and Events read more

In every week, a famous experienced renal medicine specialist will be invited to help diagnose and evaluate inpatient's disease condition, offering detailed therapeutic schedule. read more

Word Kidney Day Font Size A A A

Is Vomiting and Diarrhea Common after Dialysis


2014-03-23 01:39

Dialysis is a life-saving method for people whose kidneys fail to function. Is vomiting and diarrhea common after dialysis?

Vomiting after dialysis

Vomiting after dialysis can be attributed to a variety of possible causes. As follows:

Low blood pressure is a common cause of vomiting after dialysis. Dialysis can remove the extra fluid from body to cause a decline in blood volume, thus leading to low blood pressure. In addition, if the patients take medications for high blood pressure before dialysis treatment, it may also reduce blood pressure to a low level. If blood pressure is too low, it may cause nausea and vomiting after dialysis.

High levels of waste products can build up in many parts of the body. If the concentration of urea in intestinal tract is too high, it can be decomposed into ammonia. Ammonia may irritate gastrointestinal tract, leading to vomiting after dialysis.

Diarrhea after dialysis

Intestinal bacteria disorder is a possible cause of diarrhea. In normal condition, there are a lot of good bacteria in the digestive tract which can promote digestion. However, Kidney Failure can disturb the intestinal balance, thus resulting in a series of digestive disorders including diarrhea.

Infection is commonly seen in dialysis patients. When antibiotics are given, they can wipe out the “good” bacteria in your intestine, which can cause diarrhea. Meanwhile, diarrhea may be a side effect of some medicines.

In addition, if the dialysis patients have diabetes, Diabetes can cause slow movement of food through the intestine. This can cause bacteria to grow, causing diarrhea. Also, sugar-foods and medicines often contain Sorbitol, which may cause diarrhea.

The above are the possible causes of vomiting and diarrhea after dialysis. If you are experiencing the problems and want to know how to manage them, you can leave a message blow.



What else you want to know:
How can I get this treatment?
How can I get this treatment in my countries?
How much does this treatment cost?
What is the duration if I receive this treatment in your hospital?
What should I prepare to your hospital except visa?
How can I go to your hospital?

Gender:
Name:
Age:
Country:
Phone Number :
Whatsapp :
Disease Description:
contact us
patient story

Patient Story

Latest Articles